Ask an expert
Question

27 Jul 2005

minerva contraception
Hi, i am a 20 year female and am currently taking minerva contraception pills, but not for contraception reasons. the pills were prescribed by a dermatologist to treat my acne problem due to myvery oily skin. I have been on the pill for about 2 years now and it has been very efficient at decreasing the oilyness of skin and has tremendously helped with the acne, however i am concerned about the long term effects and will it affect reproduction later? your feedback will be appreciated. Could your response pls be directed to the email address specified.
Thanking you
Answer 566 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I cannot reply to private e-mails. The Pill will not affect your longterm fertility and it is safe to use long term.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19352 votes
Vote